MAUDE Adverse Event Report: Black Diamond Video, Inc. HarmonyIQ; Integration System

Black Diamond Video, Inc. HarmonyIQ; Integration System
Model Number Harmony iQ 3600
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the monitors connected to their harmonyiq 3600 integration system are flickering.No report of patient or procedure involvement.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the fiber cable required replacement.The technician replaced the fiber cable, tested the function and operation of the system, confirmed it to be operating to specification, and returned the system to service.The unit was installed in 2017 making it approximately 9 years old.No additional issues have been reported.

Brand Name
HarmonyIQ
Common Device Name
Integration System
Manufacturer (Section D)
Black Diamond Video, Inc.
503 canal blvd
richmond CA 94804
Manufacturer (Section G)
Black Diamond Video, Inc.
503 canal blvd
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50804019
Report Number3008776287-2026-00656
Device Sequence Number8644250
Product Code FTA
UDI-Device Identifier00724995199142
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHarmony iQ 3600
Device Catalogue NumberRLQ3600SLC
Device Lot Number(10)4.3.5.0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown